Hi, basically my girlfriend got her period on 23rd/24th of october, and it finished around the 29th.. on the 29th we had unprotected sex which lasted about 10 mins and then we realised what we were doing and stopped, i did not ejaculate anywhere near her area and i am worried about about pre-ejaculate and pregnancy risks , so i had her take Norlevo about 24-48hrs after this incident on the 30th.. now just under a week has passed and she has started bleeding which she thinks is her period but it is very early as she is not due for another fortnight, is this a side effect of the pill ? or is this something else? could this be a sign she is pregnant ? thanks in advance
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2015 • 1 answer
Updated 16 Jul 2014 • 1 answer
Bleeding twice after Norlevo,first was different to usual period, second is starting to look normal?
Updated 16 Nov 2014 • 1 answer
Updated 19 May 2015 • 2 answers
Updated 6 Aug 2015 • 1 answer